# SDR DHL2001727017

- Difficulty date: May 9, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT TRACKS 1/2 TO 1 MILE LT OR RT OF COURSE IN NAV/LOC MODE AT CRUISE ON GPS INFO. GPS PARALLEL TRACK SET TO 1 MILE LEFT OF COURSE SELECTED TO STANDBY.  OPS CHECK GOOD IAW DHL B727 S/M 34-59-0.
